Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 1, 2008, 2:45 AM CDT for Reynolds County, Missouri. It took effect at Apr 1, 2008, 5:18 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2008, 2:45 AM CDT (07:45 UTC)
- In effect from
- Apr 1, 2008, 5:18 AM CDT
- Expired
- Apr 2, 2008, 7:53 AM CDT
- In force
- 27 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 10.03 ft at Apr 1, 2008, 12:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 010743
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
245 AM CDT TUE APR 1 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS.
HEAVY RAIN COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-020742-
/O.NEW.KLSX.FL.W.0099.080401T1200Z-080403T0600Z/
/ANNM7.1.ER.080401T1200Z.080401T1800Z.080402T0600Z.NO/
243 AM CDT TUE APR 01 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:45 AM TUESDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 8.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BLACK RIVER
ANNAPOLIS 8 7.4 7.2 5.4 4.8 4.55 follow-up statements
000
WGUS83 KLSX 011019
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 AM CDT TUE APR 1 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
HEAVY RAIN COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-021019-
/O.EXT.KLSX.FL.W.0099.080401T1018Z-080403T1800Z/
/ANNM7.1.ER.080401T0850Z.080401T1800Z.080402T1800Z.NO/
519 AM CDT TUE APR 01 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* FROM EARLY THIS MORNING TO THURSDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 4:45 AM TUESDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY
AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BLACK RIVER
ANNAPOLIS 8 8.3 8.6 6.7 5.4 4.7000
WGUS43 KLSX 011341
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-021341-
/O.CON.KLSX.FL.W.0099.000000T0000Z-080403T1800Z/
/ANNM7.1.ER.080401T0850Z.080401T1800Z.080402T1800Z.NO/
841 AM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY.
* AT 7:45 AM TUESDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THIS
AFTERNOON AND FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BLACK RIVER
ANNAPOLIS 8 9.4 8.6 6.8 5.8 5.3 5.1000
WGUS83 KLSX 011849
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAIN...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-021849-
/O.CON.KLSX.FL.W.0099.000000T0000Z-080403T1800Z/
/ANNM7.1.ER.080401T0850Z.080401T1715Z.080402T1800Z.NO/
149 PM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY AFTERNOON.
* AT 12:45 PM TUESDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW
FLOOD STAGE BY EARLY AFTERNOON ON WEDNESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BLACK RIVER
ANNAPOLIS 8 10.0 8.7 6.8 5.9 5.5 5.2000
WGUS83 KLSX 020155
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES ACROSS THE BASIN THAT
FELL ON MONDAY...
ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-030155-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-080403T0900Z/
/ANNM7.1.ER.080401T0850Z.080401T1715Z.080402T0900Z.NO/
855 PM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BLACK RIVER
ANNAPOLIS 8 8.5 7.7 6.1 5.4 5.2 5.2000
WGUS83 KLSX 021253
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT WED APR 02 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-021323-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-080403T0900Z/
/ANNM7.1.ER.080401T0850Z.080401T1715Z.080402T0533Z.NO/
753 AM CDT WED APR 02 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 6:45 AM WEDNESDAY THE STAGE WAS 7.4 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:33 AM WEDNESDAY.
* FLOOD STAGE IS 8.0 FEET.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/03 04/04 04/05 04/06 04/07
BLACK RIVER
ANNAPOLIS 8 7.4 6.5 5.6 5.3 5.1 5.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 11:16 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 31, 11:16 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1116 PM CDT MON MAR 31 2008 .UPDATE... DOME OF COLD AIR HAS ACCELERATED TSRA COMPLEX ACR AREA...ENDING THE HEAVY RAIN THRT SOONER THAN ERYR EXPECTED. FFA STATEMENTS HAS BEEN HIGHLIGHTING THIS FACT...AND AM CLEARING COUNTIES AS SOON AS THE 40 DBZ ECHO EXITS A COUNTY. UPDATE REFLECT ABV THINKING...ALTHO AM HOLDING ONTO A CHC OF TSRA UNTIL FROPA. INCIDENTALLY...SEE CLIMATE SECTION BELOW. TRUETT && .DISCUSSION... IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE 1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT. OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897 APRS TO BE IN SERIOUS JEOPARDY. ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN MOVES OUT. FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED. THE BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE AREA FOR WED NGT-THU-AND INTO THU NGT. WITH BAROCLINICITY DRAPED OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE LADEN. WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST PKG. ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T. TRUETT && .AVIATION... FOR THE 06Z TAFS... COLD FRONT HAS MOVED EAST OF ALL TAF SITES...WITH MVFR CEILINGS AND GUSTY NORTHWEST WINDS EXPECTED IN ITS WAKE OVERNIGHT. SHOULD SEE CEILINGS GRADUALLY RISE TOMORROW...BUT BELIEVE WE WILL SEE A BKN SKY THROUGH AT LEAST EARLY AFTERNOON. SKY SHOULD CLEAR AND WINDS WILL BECOME LIGHT AND VARIABLE TUESDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE AREA. CVKING && .CLIMATE... STL EXPERIENCED ITS WETTEST MARCH ON RECORD...8.40 INCHES. PREVIOUS MARK 8.25 IN 1897. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 31, 11:03 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1103 PM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1103 PM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...OVERNIGHT RUNOFF FROM THE THUNDERSTORMS THAT MOVED ACROSS THE REGION THIS AFTERNOON AND EVENING WILL CONTINUE TO CAUSE STANDING WATER AND MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WITH A THREAT OF EXCESSIVE RAINFALL AND ADDITIONAL FLOODING ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. PLEASE REFER TO THE HYDROLOGIC OUTLOOK PRODUCT (STLESFLSX) FOR MORE INFORMATION. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...SOME OF THE THUNDERSTORMS COULD BE SEVERE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Mar 31, 8:48 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLOOD DUTZOW 38.61N 90.99W
03/31/2008 WARREN MO LAW ENFORCEMENT
HIGHWAY TT - 1 TO 2 MILES NORTHEAST OF DUTZOW REMAINS
CLOSED.
&&
RPRZYBYLINSKILocal storm report, Mar 31, 8:51 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLOOD 7 SW NEW HAVEN 38.54N 91.31W
03/31/2008 FRANKLIN MO LAW ENFORCEMENT
STONE CHURCH ROAD AT BOEUF CREEK REMAINS CLOSED.
&&
RPRZYBYLINSKILocal storm report, Mar 31, 9:29 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST STURGEON 39.23N 92.28W
03/31/2008 U0.00 MPH BOONE MO FIRE DEPT/RESCUE
HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.
1125 AM NON-TSTM WND GST MADISON 39.47N 92.21W
03/31/2008 U0.00 MPH MONROE MO TRAINED SPOTTER
SEMI OVER TURNED DUE TO WIND ON HIGHWAY 24 NEAR MADISON
MISSOURI. WIND SPEED IS UNKNOWN
1125 AM NON-TSTM WND GST MADISON 39.47N 92.21W
03/31/2008 E0.00 MPH MONROE MO TRAINED SPOTTER
TRACKER-TRAILER-SEMI BLOWN OVER ON HIGHWAY 24 NEAR
MADISON MISSOURI. WIND SPEED UNKNOWN.
1125 AM NON-TSTM WND GST MADISON 39.47N 92.21W
03/31/2008 U0.00 MPH MONROE MO TRAINED SPOTTER
TRACKER TRAILER SEMI OVERTURNED ON HIGHWAY 24 NEAR
MADISON MISSOURI.
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 U0.00 MPH SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
1150 AM NON-TSTM WND GST PALMYRA 39.80N 91.52W
03/31/2008 U0.00 MPH MARION MO FIRE DEPT/RESCUE
SHINGLES AND SIDING BLOWN OFF HOUSE.
1200 PM NON-TSTM WND GST HANNIBAL 39.71N 91.38W
03/31/2008 U0.00 MPH MARION MO LAW ENFORCEMENT
SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
THE SOUTHERN EDGE OF HANNIBAL.
1249 PM NON-TSTM WND GST MADISON 38.68N 90.15W
03/31/2008 U0.00 MPH MADISON IL TRAINED SPOTTER
0149 PM HAIL DUTZOW 38.61N 90.99W
03/31/2008 E0.50 INCH WARREN MO TRAINED SPOTTER
0245 PM FLASH FLOOD META 38.31N 92.17W
03/31/2008 OSAGE MO EMERGENCY MNGR
COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
HIGH WATER.
0247 PM FLASH FLOOD 3 S BLAND 38.26N 91.63W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
ROAD NOT CLOSED AT THIS TIME.
0328 PM FLASH FLOOD JEFFERSON CITY 38.57N 92.19W
03/31/2008 COLE MO LAW ENFORCEMENT
CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
CITY STREETS.
0339 PM FLASH FLOOD 2 E MOUNT STERLING 38.47N 91.58W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
TOWN. HIGHWAY IS STILL PASSABLE.
0352 PM FLASH FLOOD 3 SW NEW HAVEN 38.58N 91.26W
03/31/2008 FRANKLIN MO TRAINED SPOTTER
DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
WATER.
0356 PM FLASH FLOOD OFALLON 38.78N 90.71W
03/31/2008 ST. CHARLES MO LAW ENFORCEMENT
WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
HIGHWAY 97.
0421 PM FLASH FLOOD OWENSVILLE 38.35N 91.50W
03/31/2008 GASCONADE MO EMERGENCY MNGR
PIEZUCK ROAD AND HIGHWAY 19 CLOSED ON NORTH SIDE OF
OWENSVILLE. KINGS HIGHWAY IN MOUNT STERLING AS WELL AS
MOORE ROAD AND HIGHWAY 19 IN BAY ALSO REPORTED CLOSED.
0425 PM FLASH FLOOD 7 S NEW HAVEN 38.51N 91.22W
03/31/2008 FRANKLIN MO TRAINED SPOTTER
WATER OVER HIGHWAY C 1 TO 3 MILES NORTH OF U.S. HIGHWAY
50.
0450 PM TSTM WND DMG 2 SW VALMEYER 38.28N 90.34W
03/31/2008 MONROE IL EMERGENCY MNGR
GARAGE DAMAGED IN THE TOWN OF HARRISONVILLE.
0450 PM NON-TSTM WND DMG 2 SSW KINGSTON 39.79N 91.04W
03/31/2008 ADAMS IL TRAINED SPOTTER
DAMAGE TO ROOFS OF TWO MACHINE SHEDS.
0455 PM TSTM WND DMG MAEYSTOWN 38.23N 90.23W
03/31/2008 MONROE IL EMERGENCY MNGR
FOUR TREES DOWN IN MAYESTOWN.
0535 PM FLASH FLOOD 1 S CUBA 38.05N 91.40W
03/31/2008 CRAWFORD MO AMATEUR RADIO
HIGHWAY 19 CLOSED.
0605 PM FLASH FLOOD DUTZOW 38.61N 90.99W
03/31/2008 WARREN MO LAW ENFORCEMENT
HIGHWAY TT 1/2 MILE NORTH OF DUTZOW IS CLOSED BECAUSE OF
HIGH WATER. SEVERAL SECONDARY ROADS OVER SOUTHERN WARREN
COUNTY ARE ALSO CLOSED.
0615 PM FLASH FLOOD 2 S FORISTELL 38.79N 90.96W
03/31/2008 ST. CHARLES MO LAW ENFORCEMENT
HIGHWAY T 1.5 MILES SOUTH OF FORISTELL IS CLOSED DUE TO
HIGH WATER NEAR PERUQUE CREEK.
0645 PM FLASH FLOOD 1 N LINN 38.50N 91.84W
03/31/2008 OSAGE MO LAW ENFORCEMENT
HIGHWAY W 1 MILE NORTH OF LINN CLOSED BECAUSE OF HIGH
WATER.
0645 PM FLASH FLOOD 2 W OWENSVILLE 38.35N 91.53W
03/31/2008 GASCONADE MO LAW ENFORCEMENT
HIGHWAY Y 2 MILES WEST OF OWENSVILLE CLOSED BECAUSE OF
HIGH WATER.
0650 PM FLASH FLOOD 3 W KOELTZTOWN 38.32N 92.10W
03/31/2008 OSAGE MO LAW ENFORCEMENT
HIGHWAY P 3 MILES WEST OF KOELTZTOWN CLOSED BECAUSE OF
HIGH WATER.
0710 PM FLASH FLOOD BOURBON 38.15N 91.25W
03/31/2008 CRAWFORD MO LAW ENFORCEMENT
HIGHWAY C WEST OF BOURBON CLOSED BECAUSE OF HIGH WATER.
HIGHWAY N...7 TO 8 MILES SOUTHEAST OF BOURBON ALSO CLOSED
BECAUSE OF HIGH WATER BY BLUE SPRINGS CREEK.
0725 PM FLASH FLOOD OFALLON 38.78N 90.71W
03/31/2008 ST. CHARLES MO TRAINED SPOTTER
3.02 INCHES OF RAINFALL REPORTED. WATER IS OVER HIGHWAY N
BETWEEN HIGHWAY K AND WIESE ROAD.
0740 PM FLOOD 4 SW OKAWVILLE 38.39N 89.60W
03/31/2008 WASHINGTON IL LAW ENFORCEMENT
WATER OVER PRIMEROSE ROAD NORTHEAST OF VENEDY IL. ELKHORN
CREEK IS OUT OF ITS BANKS.
0810 PM FLOOD SALEM 38.63N 88.95W
03/31/2008 MARION IL EMERGENCY MNGR
SEVERAL COUNTY ROADS BETWEEN SALEM AND CENTRALIA IL ARE
UNDER WATER. A FEW SECONDARY ROADS ARE CLOSED IN THIS
AREA.
0840 PM FLOOD DUTZOW 38.61N 90.99W
03/31/2008 WARREN MO LAW ENFORCEMENT
HIGHWAY TT - 1 TO 2 MILES NORTHEAST OF DUTZOW REMAINS
CLOSED.
0842 PM FLOOD 7 SW NEW HAVEN 38.54N 91.31W
03/31/2008 FRANKLIN MO LAW ENFORCEMENT
STONE CHURCH ROAD AT BOEUF CREEK REMAINS CLOSED.
&&
RPRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:17 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 40 hr |
| Mar 31, 10:51 PM CDT | River Flood Warning | LSX | Crawford | 37 hr |
| Mar 31, 10:51 PM CDT | River Flood Warning | LSX | Crawford, Washington | 45 hr |
| Apr 1, 8:34 AM CDT | River Flood Warning | LSX | Lincoln | 5 hr |
| Apr 1, 4:17 PM CDT | Flash Flood Watch | LSX | Crawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more | 60 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.